# SDR AALA202011299001

- Difficulty date: November 27, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 57,696 hours, 33,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FAILED OPERATIONAL TEST OF EMERGENCY LIGHTS.   REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL, PER AMM 33-51-38.
